2019
Том 71
№ 4

All Issues

Burban I. I.

Articles: 2
Article (Ukrainian)

Twist Functors and D-Branes

Burban I. I., Burban I. M.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2005. - 57, № 1. - pp. 18–31

We discuss a categorical approach to the investigation of topological D-branes. Twist functors and their induced action on the cohomology ring of a manifold are studied. A nontrivial spherical object of the derived category of coherent sheaves of a reduced plane singular curve of degree 3 is constructed.

Article (Ukrainian)

Stable Bundles on a Rational Curve with One Simple Double Point

Burban I. I.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2003. - 55, № 7. - pp. 867-874

We give a classification of stable vector bundles on a rational curve with one simple double point.